Deep search:Searching for "Minimax optimal control" in 'KEYWORDGot 1 item.
index Title
1A minimax optimal control strategy for uncertain quasi-Hamiltonian systems
Author(s):Yong WANG, Zu-guang YING, Wei-qiu ...  Clicked:6011  Download:3360  Cited:6  <Full Text>
Journal of Zhejiang University Science A  2008 Vol.9 No.7 P.950-954  DOI:10.1631/jzus.A0820014
Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail:
Copyright © 2000 - 2024 Journal of Zhejiang University-SCIENCE